Repositorio Académico Institucional

Conocimiento Aplicado para la Innovación y el Desarrollo

Generalized skew-normal models: properties and inference

Fecha de publicación:
2006
Unidad:
Matemática
Datos de publicación:
Statistics, Volumen 40, Número 6, 2006
Enlace:
http://www.tandfonline.com/doi/abs/10.1080/02331880600723168#.VbdnTPl_Oko
Palabras Claves:
Base de datos:
WoS-Scopus

Descripción:
In this article, we introduce a new family of asymmetric distributions, which depends on two parameters namely, α and β, and in the special case where β = 0, the skew-normal (SN) distribution considered by Azzallini [Azzalini, A., 1985, A class of distributions which includes the normal ones. Scandinavian Journal of Statistics, 12, 171-178.] is obtained. Basic properties such as a stochastic representation and the derivation of maximum likelihood and moment estimators are studied. The asymptotic behaviour of both types of estimators is also investigated. Results of a small-scale simulation study is provided illustrating the usefulness of the new model. An application to a real data set is reported showing that it can present better fit than the SN distribution.

Ver metadatos técnicos Copiar URL persistente
Atribución-SinDerivadas 3.0 Chile (CC BY-ND 3.0 CL)
Except where otherwise noted, this item's license is described as Atribución-SinDerivadas 3.0 Chile (CC BY-ND 3.0 CL)

Mi biblioteca

Suscripción

Reciba las novedades y nuevas incorporaciones a las colecciones del Repositorio Digital

Suscribirse